# SDR ASAA2023040942956

- Difficulty date: April 9, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,578 hours, 16,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION HAS MULTIPLE AREAS OF CORROSION FROM STA 727-767. GROUNDED - YES. REMOVED CORROSION STA 727-STA 767 AND REPLACED SECTION STA727H+10 TO STA727I+8 IAW B737-800 SRM 53-00-53-2R-6 REMAINING BLENDOUTS FOUND TO BE WITHIN LIMITS IAW B737-800 SRM 53-00-53-1A-2 .040 ORIG. - .038 REMAIN - .036 MIN ALLOWED W=1 O=0.040 R=0.019 L=1.4 D=0.021.
